I have just caught myself taking 3-300mg caps of omnicef for the past 2 or 3 days instead of 600mg prescribed, and what I have started to notice is that I'm feeling flushed like being sensitive to the sun is this dangerous?
bwacii; the total daily dose for all infections is 600 mg. Once-daily dosing for 10 days Because you have been taking a higher dose than you should it well also Increase the chance of side effects which there was not one for sun But several for fever,flushing feeling etc. I WOULD SAY GO TO THE RIGHT DOSE TOMORROW and call the doctor and let them know what you have done just incase. This is a good reason to always read your prescription bottle and the information that comes with it.At worse you well just be done sooner than you should be. But you could call your Pharmacist tonight,then check with the doctor tomorrow so he or she is aware of this.It should work out okay if by chance side effects get worse go to E.R. but see what your pharmacist has to say.Don't think it well be a big deal now.So you got it now 2 daily in one dose each day until gone. you well just be finished a day early. Chuck1957
- Omnicef Information for Consumers
- Omnicef Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnicef (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2010 • 1 answer
How much Dilantin can be taken before it becomes toxic and start to affect your normal body function
Posted 3 Nov 2010 • 1 answer
Posted 30 Jul 2013 • 1 answer
Posted 23 Feb 2014 • 1 answer
Posted 6 Jun 2014 • 1 answer